# SDR SWAA2018022119961

- Difficulty date: February 3, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY FUSELAGE FRAME CORRODED AT BS 303.9, LBL 56.   REPAIRED THE FRAME IAW EA.
